# SDR S9BA200700026

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 38,287 hours, 80,792 cycles
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Bracket
- Part number: 13A02030006
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FORWARD STRUT FITTING CRACKED.  REMOVED AND REPLACED LOWER STRUT TO FLOAT FITTINGS.
